Modeling K-coteries by well-covered graphs

Masafumi Yamashita, Tsunehiko Kameda

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

The concept of k-coterie is useful for achieving k-mutual exclusion in distributed systems. A graph is said to be well covered if any of its maximal independent sets is also maximum. We first show that a graph G is well covered with independence number k if and only if G represents the incidence relation among quorums forming a k-coterie. We then discuss the problem of constructing k-coteries having some desirable properties. We also characterize the well-covered graphs with independence number 2.

Original languageEnglish
Pages (from-to)221-228
Number of pages8
JournalNetworks
Volume34
Issue number3
DOIs
Publication statusPublished - Jan 1 1999

All Science Journal Classification (ASJC) codes

  • Software
  • Information Systems
  • Hardware and Architecture
  • Computer Networks and Communications

Cite this